# SDR ASAA0853109

- Difficulty date: June 28, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 5,186 hours, 1,552 cycles
- Engine: Ge CFM56*
- Engine time: 5,186 hours, 1,552 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Part time: 5,186 hours, 1,552 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BOTH ENGINE OIL QUANTITIES LOW NR 1 AT 13 NR 2 AT 14.  SERVICED NR 1 ENG WITH 5QT OF OIL.  SERVICED NR 2 ENG WITH 5 QT OF
OIL.
